MAUDE Adverse Event Report: SMITH & NEPHEW, INC. ENDOBUTTON,CL ULTRA, 20MM; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE

SMITH & NEPHEW, INC. ENDOBUTTON,CL ULTRA, 20MM; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Catalog Number 72200147
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/02/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that an expired endobutton cl was implanted on the patient.
 
Additional Manufacturer Narrative
Device is not being returned for evaluation.No patient harm or injury was reported in the complaint and no product is to return, therefore, a thorough medical investigation could not be performed.It is unknown why product was in stock past expiration and why the date was not noted prior to implantation.Possible future impact to the patient cannot be anticipated or concluded.No further medical assessment is warranted at this time.

Brand Name
ENDOBUTTON,CL ULTRA, 20MM
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
130 forbes boulevard
mansfield MA 02048
MDR Report Key8005199
Report Number1219602-2018-01445
Device Sequence Number1438165
Product Code GAT
UDI-Device Identifier03596010597267
UDI-Public03596010597267
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K980155
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2018
Device Catalogue Number72200147
Device Lot Number50472755
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/04/2018
Supplement Date Received by Manufacturer12/19/2018
Initial Report FDA Received Date10/25/2018
Supplement Report FDA Received Date12/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1